# SDR AALA202508131724

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 43,275 hours, 21,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK EMER LT TEST, EPSU 10WL FAULTED. MAINTENANCE REPLACED EPSU 10WL IAW AMM 33-51-38.
